# SDR SWAA2017013011577

- Difficulty date: January 27, 2016
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 34,566 hours, 20,204 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 11A2401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE STIFFENER CRACKED UNDER INBOARD PYLON.  R&R STIFFENER PER SRM.
